# SDR R61A201608040503

- Difficulty date: August 4, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17003275005
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON THE SHEAR PLATE AT FRAMES 13 - 14 ON THE LT SIDE.    REMOVED AND REPLACED THE LEFT SHEAR PLATE IAW SRM 51-41-02 AND 51-43-02.
